# SDR DJFA20121118001

- Difficulty date: November 20, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N910FL
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500952
- Aircraft time: 7,824 hours, 4,241 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 189720
- Part serial: 11685
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED STRONG ODOR OF HOT ELECTRICAL OR RUBBER IN CABIN.  MX FOUND BALLAST FOR PASSENGER LIGHTING BAD.
